# SDR U0GA2008080877721

- Difficulty date: August 8, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N428NE
- Make and model: Agusta AB139
- Aircraft serial: 41001
- Engine: Pwc PT6C67C
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MULTIPLE CAS MESSAGES TO INCLUDE ENG FIRE, BAG FIRE, EEC FAI AND NUMEROUS OTHERS.  CAPTAINS A/S, VSI AND ALTIMETER AND NR2 PI INDICATION FAILED
